Alert archive / Louisiana / Special Weather Statements in 2011
Special Weather Statement, NWS Lake Charles, LA
NWS Lake Charles, LA issued this special weather statement at Mar 30, 2011, 12:01 AM CDT for Calcasieu Parish, Louisiana. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2011, 12:01 AM CDT (05:01 UTC)
- Expired
- Mar 30, 2011, 12:45 AM CDT
- In force
- 44 min
- Issued by
- NWS Lake Charles, LA
County Calcasieu Parish, LA
The radar
The Lake Charles radar (KLCH), 24 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 5.0 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2534 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 14.0
The text
As transmitted, in the capitals the NWS used until 2016.
595 WWUS84 KLCH 300501 SPSLCH SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1201 AM CDT WED MAR 30 2011 LAZ041-042-300545- JEFFERSON DAVIS LA-CALCASIEU LA- 1201 AM CDT WED MAR 30 2011 ...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON DAVIS AND CALCASIEU PARISHES UNTIL 1245 AM CDT... AT 1154 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF SULPHUR...MOVING EAST AT 40 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... WESTLAKE BY 1210 AM... MOSS BLUFF BY 1215 AM... GILLIS BY 1220 AM... TOPSY AND LEBLEU SETTLEMENT BY 1225 AM... BULLER BY 1235 AM... FENTON BY 1240 AM... THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM WEDNESDAY MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS. LAT...LON 3043 9298 3028 9281 3018 9346 3035 9354 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this special weather statement went out at Mar 29, 8:48 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Mar 29, 8:48 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 848 PM CDT TUE MAR 29 2011 .UPDATE... SVR WATCH IN EFFECT FOR SE TX AND SRN LOUISIANA THRU 4 AM. STORMS ARE DEVELOPING OVER SE TX AND MOVING NE AND INTO SRN LOUISIANA THIS EVE. THE REGION IS GETTING SQUEEZED BETWEEN A APPROACHING COLD FRONT TO THE NW AND A WARM-FRONT LIFTING OUT OF THE GULF. THIS WILL TRAP MOISTURE AND FORCE STORM DEVELOPMENT. BOUNDARIES WILL MERGE WITH COLD FRONT DRIVING TO THE COAST DRG THE LATE MRNG HOURS. && .PREV DISCUSSION... /ISSUED 711 PM CDT TUE MAR 29 2011/ AVIATION... MVFR/VFR CONDITIONS NOTED ACRS THE AREA...WITH ISOLATED SHOWERS AND THUNDERSTORMS DEVELOPING OVER THE AREA IN ADVANCE OF A COLD FRONT. GENERALLY DETERIORATING CONDITIONS EXPECTED THIS EVENING AS THE COLD FRONT MOVES INTO THE AREA...WITH HIGHEST CHANCE FOR THUNDERSTORMS EXPECTED ALONG AND AHEAD OF THE FRONT. COLD FRONT WILL MOVE THROUGH KBPT BY 05Z-06Z...AND PASS KLFT AND KARA BY 09Z- 10Z. WINDS WILL SHIFT TO THE NORTHWEST BEHIND THE FRONT...WITH LOW CLOUDS LINGERING THROUGH THE MORNING HOURS...THEN LIFTING DURING THE AFTN. PREV DISCUSSION... /ISSUED 414 PM CDT TUE MAR 29 2011/ DISCUSSION... WARM FRONT HAS BUCKLED UP INTO PORTIONS OF ACADIANA THIS AFTERNOON AND IS LOCATED AS OF 20Z FROM ROUGHLY 20 MILES SOUTH OF SABINE PASS IN THE NORTHERN GULF INLAND ACROSS EASTERN CAMERON PARISH UP TO LAKE ARTHUR...THEN EAST-NORTHEAST TO JUST NORTH OF LAFAYETTE. SOUTHEAST OF THIS BOUNDARY...DEWPOINTS HAVE RISEN TO AROUND 70F...WITH TEMPERATURES IN THE LOW TO MID 80S. THIS HAS ALLOWED A MODERATELY UNSTABLE AIRMASS TO DEVELOP WITH CAPES BETWEEN 2500 AND 3500 J/KG WITH LI'S GREATER THAN (-7). A FEW CELLS HAVE BEEN ABLE TO BREAK THROUGH THE CAP IN ACADIANA WHERE THE INSTABILITY IS AT ITS BEST. THESE STORMS ARE STARTING TO GROW WITH THE POSSIBILITY OF HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING THE MAIN HAZARDS. ALSO...ALONG THE WARM FRONTAL BOUNDARY...LOW LEVEL WINDS WILL TURN ALLOWING FOR AN INCREASE IN LOW LEVEL HELICITY VALUES...SO SOME ROTATING CELLS CAN NOT ALSO BE RULED OUT. CELLS SHOULD REMAIN MAINLY SCATTERED DURING THE AFTERNOON INTO EARLY EVENING. A SURFACE COLD FRONT IS LOCATED FROM NORTHEAST TEXAS DOWN INTO THE HILL COUNTRY OF TEXAS. THIS FRONT WILL CONTINUE TO MOVE DOWN TO THE SOUTHEAST ENTER THE FORECAST AREA THIS EVENING...THEN ACROSS THE FORECAST AREA DURING THE OVERNIGHT. MEANWHILE...MID TO UPPER LEVEL DISTURBANCE IS MOVING IN THE SOUTHWEST FLOW OUT OF OLD MEXICO ACROSS THE FORECAST AREA. MOISTURE WILL CONTINUE TO INCREASE AHEAD OF THESE SYSTEMS...WITH THE LOW LEVEL CONVERGENCE AND FRONTAL LIFT ALSO INCREASING. THEREFORE...SHOWERS AND STORMS WILL BECOME MORE WIDESPREAD THROUGH THE EVENING HOURS...LIKELY FORMING A LINE ALONG THE FRONT. WITH COOLING AND UPPER LEVEL DIVERGENCE ALOFT PROVIDED BY THE SHORT WAVE...AND SURFACE BASED INSTABILITY...THERE WILL BE THE POSSIBILITY OF SEVERE WEATHER...WITH THE MAIN HAZARDS WITH THE LINE HAIL AND DAMAGING WIND GUSTS. SOME LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE AS LOW LEVEL FLOW IS ACTUALLY RATHER WEAK MEANING STORM MOTION MAY NOT BE TOO FAST. AVERAGE RAINFALL AMOUNTS WILL BE BETWEEN 1/2 AND 1 INCH OVER A MAJORITY OF THE FORECAST AREA...WITH ISOLATED HIGHER AMOUNTS...ESPECIALLY EAST OF AN ALEXANDRIA TO LAFAYETTE LINE WHERE BEST LOW LEVEL CONVERGENCE AND UPPER LEVEL DIVERGENCE WILL OVERLAP. STRONGEST SHOWER ACTIVITY WILL END DURING THE EARLY MORNING HOURS...WITH CLOUDS AND LIGHT ISOLATED SHOWERS LINGERING THROUGH MOST OF THE DAY INTO WEDNESDAY NIGHT...AS OVER-RIDING ACROSS THE FRONT WILL CONTINUE INTO MAIN UPPER TROF AXIS MOVES THROUGH. BRIEF COOL CONDITIONS THROUGH THURSDAY...THEN HIGH PRESSURE WILL MOVE EAST...ALLOWING FOR SOUTHERLY BREEZES TO RETURN ON FRIDAY INTO THE WEEKEND...WITH WARM CONDITIONS. RUA MARINE... MAINLY LIGHT ONSHORE FLOW WILL OCCUR FOR THE REMAINDER OF THE AFTERNOON INTO TONIGHT. A FEW THUNDERSTORMS WILL ALSO BE POSSIBLE NEAR THE COAST AND OVER THE LAKES AND BAYS. SOME OF THESE STORMS COULD BECOME STRONG WITH GUSTY WINDS AND HAIL. A COLD FRONT IS STILL EXPECTED TO MOVE ACROSS THE COASTAL WATERS LATE TONIGHT AND EARLY WEDNESDAY MORNING. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED AHEAD OF THE FRONT. AGAIN SOME OF THE STORMS COULD BECOME RATHER STRONG WITH GUSTY WINDS AND HAIL. BRIEF MODERATE AND GUSTY NORTHERLY GRADIENT WINDS WILL ALSO OCCUR BEHIND THE FRONT INTO WEDNESDAY MORNING. OFFSHORE WINDS WILL THEN CONTINUE THROUGH THURSDAY...UNTIL WINDS BECOME ONSHORE AGAIN ON FRIDAY INTO THE WEEKEND AS HIGH PRESSURE MOVES EAST OF THE REGION. RUA && .PRELIMINARY POINT TEMPS/POPS... KLCH 59 70 52 73 52 / 60 30 20 10 10 KBPT 58 70 53 73 57 / 60 30 20 10 10 KAEX 56 66 48 72 50 / 70 30 20 10 10 KLFT 59 71 52 72 54 / 70 40 20 10 10 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Mar 29, 4:59 AM CDT, 19 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 459 AM CDT TUE MAR 29 2011 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055- TXZ180>182-201-215-216-301000- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 459 AM CDT TUE MAR 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A WARM FRONT WILL PUSH NORTHWARD ACROSS THE REGION TODAY...WITH SCATTERED SHOWERS AND A FEW STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON. MORE WIDESPREAD SHOWERS AND STRONG TO SEVERE THUNDERSTORMS ARE LIKELY FROM THIS EVENING INTO EARLY WEDNESDAY MORNING AS A COLD FRONT PUSHES SOUTHEASTWARD THROUGH THE FORECAST AREA. LARGE HAIL IS EXPECTED TO BE THE PRIMARY SEVERE WEATHER THREAT...WITH DAMAGING WINDS AND A COUPLE OF TORNADOES LESSER THREATS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE BUT DUE TO THE RECENT DRY CONDITIONS LITTLE OR NO FLOODING IS ANTICIPATED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT MAY PUSH ACROSS THE AREA ON MONDAY...BRINGING SCATTERED SHOWERS AND THUNDERSTORMS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND TONIGHT. 05
In the hours before
Local storm report, Mar 29, 11:00 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1100 PM CDT TUE MAR 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM TSTM WND DMG KINDER 30.49N 92.85W
03/29/2011 ALLEN LA LAW ENFORCEMENT
REPORTS OF PINE TREES ACROSS 1914 MARTIN TRAMEL ROAD AND
ROOF BLOW OFF HOME.
&&
K. KUYPERLocal storm report, Mar 29, 11:11 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1111 PM CDT TUE MAR 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM HAIL 6 ENE IOTA 30.37N 92.40W
03/29/2011 E1.75 INCH ACADIA LA PUBLIC
QUARTER TO GOLFBALL SIZE HAIL
&&
JBRAZZELLocal storm report, Mar 29, 11:30 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1130 PM CDT TUE MAR 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM HAIL IOWA 30.24N 93.01W
03/29/2011 E0.25 INCH CALCASIEU LA BROADCAST MEDIA
&&
JBRAZZELLocal storm report, Mar 29, 11:31 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1131 PM CDT TUE MAR 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG REEVES 30.52N 93.04W
03/29/2011 ALLEN LA PUBLIC
PORCH AND PART OF ROOF TORN OFF HOME. POSSIBLE TORNADO.
&&
MLLocal storm report, Mar 29, 11:38 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1138 PM CDT TUE MAR 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 PM HAIL LITTLE CYPRESS 30.16N 93.76W
03/29/2011 E1.00 INCH ORANGE TX PUBLIC
&&
K. KUYPERSpecial weather statement, Mar 30, 12:01 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1201 AM CDT WED MAR 30 2011 LAZ041-042-300545- JEFFERSON DAVIS LA-CALCASIEU LA- 1201 AM CDT WED MAR 30 2011 ...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON DAVIS AND CALCASIEU PARISHES UNTIL 1245 AM CDT... AT 1154 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF SULPHUR...MOVING EAST AT 40 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... WESTLAKE BY 1210 AM... MOSS BLUFF BY 1215 AM... GILLIS BY 1220 AM... TOPSY AND LEBLEU SETTLEMENT BY 1225 AM... BULLER BY 1235 AM... FENTON BY 1240 AM... THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM WEDNESDAY MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS. LAT...LON 3043 9298 3028 9281 3018 9346 3035 9354
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 9:05 PM CDT | Special Weather Statement | LCH | Beauregard | 55 min |
| Mar 29, 9:09 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 66 min |
| Mar 29, 9:42 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 63 min |
| Mar 29, 9:47 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Cameron, Jefferson Davis, Vermilion | 43 min |
| Mar 29, 9:51 PM CDT | Special Weather Statement | LCH | Vermilion | 39 min |
| Mar 29, 9:53 PM CDT | Special Marine Warning | LCH | 52 min | |
| Mar 29, 10:11 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Saint Landry | 49 min |
| Mar 29, 10:16 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 44 min |
| Mar 29, 10:18 PM CDT | Special Weather Statement | LCH | St. Mary | 42 min |
| Mar 29, 10:24 PM CDT | Areal Flood Advisory | LCH | Calcasieu | 81 min |
| Mar 29, 10:59 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu | 46 min |
| Mar 29, 11:03 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Evangeline, Jefferson Davis, Saint Landry | 24 min |
| Mar 29, 11:20 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Evangeline, Saint Landry | 40 min |
| Mar 30, 12:34 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 29 min |
| Mar 30, 2:45 AM CDT | Special Marine Warning | LCH | 60 min | |
| Mar 30, 3:09 AM CDT | Special Weather Statement | LCH | Avoyelles | 51 min |
| Mar 30, 3:15 AM CDT | Special Marine Warning | LCH | 60 min | |
| Mar 30, 3:40 AM CDT | Special Weather Statement | LCH | Beauregard | 50 min |
| Mar 30, 3:43 AM CDT | Special Marine Warning | LCH | 62 min | |
| Mar 30, 3:51 AM CDT | Special Marine Warning | LCH | 39 min | |
| Mar 30, 4:25 AM CDT | Small Craft Advisory | LCH | 8 hr | |
| Mar 30, 4:30 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard | 23 min |
| Mar 30, 4:34 AM CDT | Special Marine Warning | LCH | 56 min | |
| Mar 30, 4:38 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 52 min |
| Mar 30, 4:43 AM CDT | Special Weather Statement | LCH | Lafayette | 47 min |
| Mar 30, 4:46 AM CDT | Special Marine Warning | LCH | 59 min | |
| Mar 30, 4:51 AM CDT | Special Weather Statement | LCH | Allen, Evangeline | 39 min |
| Mar 30, 4:55 AM CDT | Special Weather Statement | LCH | Assumption | 50 min |
| Mar 30, 5:09 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 37 min |
| Mar 30, 5:16 AM CDT | Special Weather Statement | LCH | Lafayette | 44 min |
| Mar 30, 5:27 AM CDT | Severe Thunderstorm Warning | LCH | Lafayette, Saint Landry, Saint Martin | 31 min |
| Mar 30, 5:34 AM CDT | Special Marine Warning | LCH | 56 min | |
| Mar 30, 5:37 AM CDT | Severe Thunderstorm Warning | LCH | Saint Landry | 22 min |
| Mar 30, 5:44 AM CDT | Special Weather Statement | LCH | Vermilion | 46 min |
| Mar 30, 6:01 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Iberia, Lafayette, Saint Martin, Vermilion | 30 min |
| Mar 30, 6:31 AM CDT | Special Weather Statement | LCH | Lafayette, Saint Martin | 44 min |
| Mar 29, 9:36 PM CDT | Special Weather Statement | LCH | Jefferson | 54 min |
| Mar 29, 10:12 PM CDT | Severe Thunderstorm Warning | LCH | Jefferson, Orange | 48 min |
| Mar 30, 2:28 AM CDT | Special Weather Statement | LCH | Jasper, Newton | 47 min |
| Mar 30, 3:30 AM CDT | Special Weather Statement | LCH | Hardin | 45 min |
| Mar 30, 3:36 AM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Jefferson, Orange | 39 min |
| Mar 30, 4:08 AM CDT | Special Weather Statement | LCH | Orange | 52 min |
Nearby
Special Weather Statements in Louisiana, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.